| Model Number |
H74939354090 |
| Medical Device Problem Code |
Entrapment of Device (1212)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported catheter issues occurred.An opticross 6 hd imaging catheter was selected for ultrasound examination of the target lesion.During pullback, the guidewire became entangled with the intravascular ultrasound (ivus) catheter.The wire and catheter were removed as a unit and the procedure completed using a new device.There were no patient complications.It was also indicated that a second opticross 6 hd imaging catheter had tip damage, difficulty tracking on the wire, and became fractured.
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.A good faith effort was made to obtain the batch/lot number and other relevant details; however, this information could not be retrieved.As a result, the complete udi and other product-specific information are unavailable.A supplemental report will be submitted if additional details become available.